# SDR FDEA202204050866

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK FLOOR BOARD PANEL #282GF HAS DAMAGE AND  INSERTS ARE CORRODED. FABRICATED NEW FLOOR BOARD PANEL PER FEDEX DRWG SRZ-25-005 ,AFA3200.
